# SDR SWIA2019122747422

- Difficulty date: December 10, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Part number: 1267588
- Condition: Cracked
- Location: T/R Pdu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER PDU HOUSING WAS CRACKED.   REMOVED AND REPLACED THE THRUST REVERSER PDU IAW IAW AMM 78-32-03-000-801 AND  AMM 78-32-03-400-801. OPS CHECKED GOOD.
